# SDR CALA2025090808562

- Difficulty date: September 6, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 94,671 hours, 13,338 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

UPON APU START CABIN FILLED WITH FUEL VAPOR. SHUTDOWN APU UPON INSP OF APU FOUND FUEL LEAK FROM APU FUEL CONTROL FOUND APU FUEL CONTROL LEAKING. SHUT DOWN APU AND VERIFIED FUEL LEAK STOPS WITH SWITCH OFF AND BOOST PUMPS. REQUESTING MEL FOR APU INOP. DDP COMPLIED WITH CLARIFICATION: LEAK STOPS WHEN APU SWITCH IS OFF, EVEN WITH BOOST PUMPS ON NO FURTHER FUMES IN THE CABIN.  DISPATCH DESK:TOMC APPROVES MEL 4911F. MEL APPLIED R&R FUEL CONTROL PACKINGS 11 AND 12 ON TUBES 5, 6, 7, AND 8 IAW AMM 49-31-01. OPS AND LEAK CHECK GOOD AT THIS TIME.
